체험은 만족하셨나요?
방금 푼 그 흐름,
합격까지 이어보세요
지식 자료를 소장하고 멋진 의료인으로 성장하세요
학습 자료 둘러보기 →During the first 2-4 weeks of SSRI therapy, a patient may develop activation syndrome, where physical energy returns before mood improves. This creates a critical risk period where a patient with persistent suicidal ideation now has the energy to act on a plan.
Any direct or indirect statement of suicidal intent, such as "I should just end it all," constitutes a psychiatric emergency. The immediate nursing priority is to implement one-to-one observation, remove all potentially harmful objects from the environment, and urgently notify the healthcare provider for medication reevaluation.
Do not mistake the return of energy for clinical improvement. Reassurance or distraction techniques are contraindicated and unsafe when a client expresses a clear plan for self-harm. Safety interventions must be initiated without delay.
학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.